Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Explicit formulas for Green's functions on the annulus and on the Möbius strip
Luleå University of Technology.
Glendon College, York University, Toronto.
1998 (English)In: Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications, ISSN 0167-8019, E-ISSN 1572-9036, Vol. 54, no 3, p. 289-302Article in journal (Refereed) Published
Abstract [en]

Given a fixed point free antianalytic involution k of a domain G in thecomplex plane, bounded by a finite number of analytic curves, k-invariant Green sfunctions are defined on G. The Lindelöf s principle is extended to k-invariantGreen s functions. When G is the annulus, k-invariant Green s functions areobtained in the explicit form. Since the factorization of the annulus by the group k generated by k produces a Möbius strip, the respective result helped us to obtain explicitforms for Green s functions on the Möbius strip.symmetric Riemann surface - nonorientable Klein surface - Green s function - k-invariant Green s function

Place, publisher, year, edition, pages
1998. Vol. 54, no 3, p. 289-302
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7575DOI: 10.1023/A:1006150004533ISI: 000078594700003Local ID: 5f5be170-b079-11db-840a-000ea68e967bOAI: oai:DiVA.org:ltu-7575DiVA, id: diva2:980465
Note
Godkänd; 1998; 20070130 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text
In the same journal
Acta Applicandae Mathematicae - An International Survey Journal on Applying Mathematics and Mathematical Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf